Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

preterm labor and procardia?

Posted by on Nov. 29, 2012 at 9:47 PM
  • 6 Replies

so last night i went to the hospital because i was having some weird pains.i find out im having contractions but they are irregular,they checked to see if i was dialated and what not (im having a c section due to scarring issues with my previous one.)they gave me procardia to stop the contractions but didnt prescribe it,any ladies out there have their labor stopped with this? how did it effect you and how long after taking it did you go into labor again?

by on Nov. 29, 2012 at 9:47 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
meam4444
by Emerald Member on Nov. 29, 2012 at 10:33 PM

I have not, so here is a bump for you

tiffs2009
by on Nov. 29, 2012 at 10:36 PM
It's a one time thing usually and if it stopped then you will most likely not need it again. Both times I went into pre term labor it was stopped and never happened agsin
Posted on CafeMom Mobile
kaddiefrass
by on Nov. 29, 2012 at 10:37 PM
I'm takin it now but it was prescribed and I take it daily. I've been taking it for almost a month now. At first the side effects were horrible. I had awful head aches and would get super dizzy. Not that my body is used to it Im fine.
Posted on the NEW CafeMom Mobile
reizenskitty
by on Nov. 29, 2012 at 10:51 PM

thats what i thought and then i started feeling really weird so i looked into it and saw that some women have it prescribed for daily use,and the nurse practitioner at my doctors office asked how many times a day they said to take it.so just curious if anyone else just took it once.my husbands scared that when its out of my system im going to go into labor again haha!

Quoting tiffs2009:

It's a one time thing usually and if it stopped then you will most likely not need it again. Both times I went into pre term labor it was stopped and never happened agsin


reizenskitty
by on Nov. 29, 2012 at 10:53 PM

same here i got super duper dizzy and a headache.

Quoting kaddiefrass:

I'm takin it now but it was prescribed and I take it daily. I've been taking it for almost a month now. At first the side effects were horrible. I had awful head aches and would get super dizzy. Not that my body is used to it Im fine.


MMerrill
by Melissa on Nov. 29, 2012 at 11:34 PM

I take Procardia for my pregnancy induced high blood pressure, never had it to stop preterm labor before but it gives me horrible headaches pretty much every day!  and come to think of it I was also a little dizzy when I was taking a higher dosage, but that went away when I lowered it.

wedding countdown

CafeMom Tickers

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN